DOI 10.14989/actauroljap_65_8_329
[A Case of Pericardial Effusion Induced by Nivolumab for Metastatic Renal Cell Carcinoma].
Аннотация
A 72-year-old female with left renal cell carcinoma and lymphadenopathy had undergone hand-assisted laparoscopic left nephrectomy and dissection of the lymph node (papillary renal cell carcinoma, type 2, pT3a pN2 M1). She had been treated with adjuvant chemotherapy with sunitinib, temsirolimus and pazopanib. However, the patient was started on nivolumab due to disease progression. After receiving 5 cycles of nivolumab, she was admitted to our emergency room for chest discomfort and appetite loss. Since computed tomographic (CT) scan showed pericardial effusion, we performed pericardiocentesis. Cytological examination of the pericardial effusion demonstrated leukocytes and no malignant cells. CT scan two weeks after cardiocentesis showed no recurrent pericardial effusion. She became stable with nivolumab, but the administration of nivolumab was discontinued and she started receiving axitinib.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.